Open Access
2007 Existence results for quasi variational inequalities
Muhammad Aslam Noor
Banach J. Math. Anal. 1(2): 186-194 (2007). DOI: 10.15352/bjma/1240336215


It is well known that the quasi variational inequalities are equivalent to the fixed point problems. We this equivalent alternative formulation to discuss the existence of a solution of quasi variational inequalities under some mild conditions. Since the quasi variational inequalities include variational inequalities, implicit complementarity problems and optimization problems as special cases, results proved in this paper continue to hold these problems. This shows that results proved in this paper can be viewed as an important and significant improvement and refinement of the previous results.


Download Citation

Muhammad Aslam Noor. "Existence results for quasi variational inequalities." Banach J. Math. Anal. 1 (2) 186 - 194, 2007.


Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1128.49010
MathSciNet: MR2366100
Digital Object Identifier: 10.15352/bjma/1240336215

Primary: 49J40
Secondary: 90C33

Keywords: applications , existence , fixed point problems , variational inequalities

Rights: Copyright © 2007 Tusi Mathematical Research Group

Vol.1 • No. 2 • 2007
Back to Top